# SDR UPS01235097

- Difficulty date: February 12, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, APB 1183 VERT BEAM AT LBL 26.83 HAS A CRACK RUNNING FROM FLANGE LIGHTENING HOLE AT WL 258.  REPAIRED PER APPENDIX D OF EO B727-5311-0651 & BOEING DRWG 65C34406.
